# SDR AALA202202024827

- Difficulty date: January 30, 2022
- Submitted: February 2, 2022
- Operation: Air carrier
- Aircraft: N182UW
- Make and model: Airbus A321-211
- Aircraft serial: 1536
- Aircraft time: 67,327 hours, 25,525 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Part number: D30665513
- Part serial: A8758
- Condition: Faulty
- Location: Zone 800 - Doors
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: AFT LEFT PASSENGER DOOR SLIDE EMERGENCY POWER SUPPLY UNIT FAILS BITE TEST. REPLACED SLIDE PER AMM 25-62-44. ACCOMPLISHED SATISFACTORY BITE TEST PER AMM 33-51-00-710-001A.
